# SDR DALA2025012100496

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 IN REF TO NRC S/N 00252: CORROSION ON FLOOR STRINGER STA 640 TO 660 RBL 16.1 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00555. FLOOR STRINGER STA 640 TO 660 RBL 16.1 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757- 200 SRM. (0766415)
